MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CCWTT0
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The fully disassembled lens case was returned inside a specimen cup.The lens was returned outside the fully disassembled lens case, adhered to the lens case base by solution.Solution was dried on the lens.One haptic was broken from the gusset area (returned).A dimensional inspection could not be conducted due to the extensive lens damage.The optic was cut from edge past the central optic zone, typical of insertion and removal.Power and resolution testing could not be conducted due to the extensive optic damage.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Qualified associated products were indicated.However, not applicable to the reported complaint.The product investigation could not identify a root cause for the reported complaint.The position of the lens while in the eye cannot be determined.Lens damage was observed.All lenses are 100% inspected for cosmetic attributes and the damage exhibited by the returned complaint sample would not have met alcon¿s release criteria.Based on our observation, and the review of manufacturing records, it can be reasonably concluded that the damage is not manufacturing related.Due to the presence of surgical solution and the condition of the returned sample, the damage is most likely related to customer handling.A dimensional inspection could not be conducted due to the extensive lens damage.Power and resolution testing could not be conducted due to the extensive optic damage.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Replacement lens information was not provided.Company ifu (instructions for use): follow the section regarding directions for use for information on the maximum allowed time for the iol to stay in the folded condition.Failure to adhere to manufacturer¿s recommendations may result in iol damage.Ifu note: during lens loading and insertion, do not allow the company iol to remain in a folded condition within the selected iol delivery system for more than 3 minutes prior to completing insertion into the capsular bag.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A healthcare professional reported that during the intraocular lens (iol) implant procedure, the lens was inserted in the capsular bag was fine then lens started to angle towards back of the eye.The vitrectomy was done and lens was explanted and replaced during same procedure.In surgeon's opinion possible bur on lens, caused or contributed to event.There were no patient harm and patient symptoms have been resolved.

Brand Name
CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24663526
Report Number1119421-2026-00589
Device Sequence Number9226638
Product Code MFK
UDI-Device Identifier00380652413640
UDI-Public(01)00380652413640(17)290607(11)250609(10)16053915
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCWTT0
Device Catalogue NumberCCWTT0.200
Device Lot Number16053915
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC.; MONARCH III CARTRIDGE D.; MONARCH III INJECTOR.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale